# SDR CA140325006

- Difficulty date: March 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 206L-4
- Aircraft time: 12,775 hours
- Engine: Allsn 250C30P
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Condition: Misinstalled
- Location: T/R Blade
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) THE FEATHERING BEARING WAS STAKED FAR TOO TIGHT.  CAUSING RESTRICTION ON TAIL ROTOR CONTROL. THIS WAS NOTED ON A PRE FLIGHT POST MAINTENANCE INSPECTION. THE BLADE ARE THE VAN HORN BLADES INSTALLED UNDER STC SH10-22.  ASSY REMOVED AND NEW ASSEMBLY INSTALLED.
